Analyticity of smooth eigenfunctions and spectral analysis of the Gauss map

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


We provide a sufficient condition of analyticity of infinitely differentiable eigenfunctions of operators of the form Uf(x) = integral a(x, y) f(b( x, y)) mu(dy) acting on functions f: [u, v] --> C ( evolution operators of one-dimensional dynamical systems and Markov processes have this form). We estimate from below the region of analyticity of the eigenfunctions and apply these results for studying the spectral properties of the Frobenius-Perron operator of the continuous fraction Gauss map. We prove that any infinitely differentiable eigenfunction f of this Frobenius-Perron operator, corresponding to a non-zero eigenvalue admits a (unique) analytic extension to the set C\(-infinity, 1]. Analyzing the spectrum of the Frobenius Perron operator in spaces of smooth functions, we extend significantly the domain of validity of the Mayer and Ropstorff asymptotic formula for the decay of correlations of the Gauss map.
Original languageEnglish
Pages (from-to)355-369
Number of pages15
JournalJournal of Statistical Physics
Issue number1-2
Publication statusPublished - Apr 2003

ASJC Scopus subject areas

  • Mathematical Physics
  • Physics and Astronomy(all)
  • Statistical and Nonlinear Physics


Dive into the research topics of 'Analyticity of smooth eigenfunctions and spectral analysis of the Gauss map'. Together they form a unique fingerprint.

Cite this